MAUDE Adverse Event Report: MAQUET SAS LUCEA LED®; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS LUCEA LED®; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDLCA219001A
Medical Device Problem Codes Peeled/Delaminated (1454); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On 23th may, 2024 getinge became aware of an issue with one of surgical lights - lucea 100.It was stated the acrylic from the dome fell.It was discovered before the surgery and fixed with adhesive tape.According to the getinge technician, the equpiment is not released for use.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
Event site information: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 23th may, 2024 getinge became aware of an issue with one of surgical lights - lucea 100.It was stated the acrylic from the dome fell and the paint was peeling from the fork.It was discovered before the surgery and fixed with adhesive tape.According to the getinge technician, the equipment is not released for use.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
Previous d1 brand name: lucea 100, corrected d1 brand name: lucea led®.Previous d2 product code.: ftd, corrected d2 product code.: fsy.Previous d4 unique identifier (udi) #: n/a, corrected d4 unique identifier (udi) #: (b)(4).On 23th may, 2024 getinge became aware of an issue with one of surgical lights - lucea 100.It was stated the acrylic from the dome fell and the paint was peeling from the fork.It was discovered before the surgery and fixed with adhesive tape.According to the getinge technician, the equipment is not released for use.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.Based on the information collected, it was established that when the event occurred, the surgical lights did not meet its specification, since paint chipping could be considered as technical deficiencies, and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place.A root cause analysis for paint peeling problem was performed by subject matter experts and concluded that all maquet sas products comply with: current version of iec 60601-1 general requirements for basic safety and essential performance.Current version of iec 60601-2-41 particular requirements for the safety of surgical luminaires and luminaire for diagnosis.Paint definition pfc066.This procedure defines maquet sas¿s requirements for all painted parts.Disinfection products test: the aim of these tests is to detect any incompatibility with disinfectant.The paint chip or paint damages are due to: impacts, collisions (abnormal use).The operating manual includes the instructions to pre-position the arms prior to use, in order to prevent damages.To prevent any similar incident, it is recommended to avoid collisions between devices.Visual inspections during the cleaning allow to detect the painting defect, we recommend to perform corrective maintenance to rectify the default after its detection.Minor paint chip can be repaired with touch up paint, nevertheless, the parts impacted by serious damage must be replaced.Cracks located on the light head lower covers, at the edge of the on/off button, were detected during daily visual inspection, as recommended by the user manual.Based on the investigations the most probable root cause of the cracks is a combination of different factors: mechanical stress, use of inappropriate cleaning/disinfection products, or inappropriate cleaning and disinfection protocols.Collision with another devices can lead as well to cracks or breakages, particularly when some plastic parts are missing.If the described failure occurs, the user can visually detect it during the daily checks to be performed prior to each use, or during preventive maintenance.In this case, the user would contact a getinge representative to replace the defective covers of the affected device.For cleaning, the ifu informs the user to not use aggressive and abrasive products.During disinfection, it is prohibited to spray the disinfectant solution directly on the device and to use inappropriate disinfectants.To prevent any incident the lucea50-100 user manual mentions: ¿check the light heads for chipped paint, impact marks and any other damages¿ during the daily inspections.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
LUCEA LED®
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key19413545
Report Number9710055-2024-00340
Device Sequence Number15640241
Product Code FSY
UDI-Device Identifier03700712400651
UDI-Public(01)03700712400651
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K113679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDLCA219001A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date05/29/2024
Supplement Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown